# SDR SB05079

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 171
- Condition: Failed
- Location: Cockpit
- Part time: 43,748 hours, 33,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT FLT 1417 AFTER TAKEOFF FROM CLT ENROUTE TO PBI, CREW REPORTED THE FLAPS LOCKED DURING RETRACTION DUE TO AN ASYMMETRY CONDITON.  CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD AT CLT WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FLAPS AND FLAP DRIVE.  NO FAULTS NOTED.  REMOVED AND REPLACED THE FLAP POSITION INDICATOR.  OPERATIONAL CHECK GOOD.
